# SDR AALA20150924004

- Difficulty date: September 24, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO HAS SEVERAL SPOTS OF CORROSION ALONG LOWER DOOR PAN, STATION 370 - 427.  INSTALLED NEW LOWER DOOR PAN & DOUBLERS IAW SRM 53-05-00-001 FIGURE 44A.
